MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR SHOULDER; REVERSE LINER DIA.36MM, STANDARD

LIMACORPORATE S.P.A SMR SHOULDER; REVERSE LINER DIA.36MM, STANDARD
Model Number 1360.54.810
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 05/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of manufacturing and sterilization records did not hihglight any pre-existing anomaly or non-conformity possibly contributing to reported issue.The manufacturer will submit a final report as soon as the investigation is completed.
 
Event or Problem Description
Revision surgery was performed on (b)(6) 2026 due to infection.Pre-existing smr reverse liner std 36mm (pn 1360.54.810, lot 25at37t, sterilization 2500177) originally implanted on (b)(6) 2026 was removed and replaced with a new one.Surgery was completed as intended.Patient is female, date of birth (b)(6) 1954.The event occurred in the united states.

Brand Name
SMR SHOULDER
Common Device Name
REVERSE LINER DIA.36MM, STANDARD
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key25519177
Report Number3008021110-2026-00248
Device Sequence Number10553680
Product Code PHX
UDI-Device Identifier08033390268134
UDI-Public8033390268134
Combination Product (Y/N)N
PMA/510(K) Number
K220792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1360.54.810
Device Lot Number25AT37T
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale